# SDR HALA20250102002

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,204 hours, 7,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND BAND CLAMP ON BELLOWS UP STREAM OF RH PACK BROKEN. REPLACED CLAMP AS NEEDED PER AMM 21-52-41-400-801-A. OK FOR SERVICE
